| Model Number |
488530-13 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the sureform stapler instrument would not fire and reported that it needed a reload.The sureform stapler instrument was reloaded multiple times and would not open to fire.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis. failure analysis could not verify the customer reported event.The instrument was tested on an in-house system.The instrument passed the initialization tests.The instrument moved intuitively with full range of motion in all directions.The grip tips opened and closed properly. one in-house blue reload and one in-house white reload were installed and fired with the instrument with no issues.The instrument was returned with 12/12 fires remaining.
Event or Problem Description
Refer to h11 for follow-up information.